Hot Flashes and facial rashes…

I may be making this up – but after only 2 lupron shots I seemed to have experienced my first hot flash and have this itchy red rash on my face that makes me look like I made out all night with a lumberjack.

Nice.

I wonder what else is in store for me? All this time I was waiting to get started, I never took much time to consider what the drugs were going to do to me.

Sure I ready about other experiences but, I don’t know, just didn’t really give it much thought.

But yesterday when I sat down with all the literature from the pharmacy and looked at all the possible side effects – holy crap – these drugs can really do a number on you! Now this face thing isn’t pretty, but I don’t think it’s serious.

Some of the other things listed are cause for concern. I find it strange that I always say we. We’ll be doing this, we’ll be taking that, our appointment is this day. But right now, when I look in the mirror – it’s just my itchy red face I see.

The dudes really get off easy here. And that annoys me. Probably because I’m all amped up on menopause and have an itchy face.

It’s gonna be a long month…

This is kind of lame post. (I think part of me suffers from ‘inject me today – hand me a baby tomorrow’ syndrome. It’s like I waited and waited to start, and now that the shine has gone off the syringe, I have realized I just have more damned waiting to do. Waiting to see if we get the green light on the 12th. Waiting to see if the stims work. Waiting to see how the ER goes – how many eggs? Did they fertilize? Will they make it? Will we transfer? Any to freeze? Will they implant – wait, wait, wait. scratch, scratch, scratch.)

I take it back. This rash may seriously make me scratch my face off.

I’ll be more chipper and more interesting or at least more funny tomorrow. Yes. Funny Friday!

Advertisements

2 Comments

Filed under ivf

2 responses to “Hot Flashes and facial rashes…

  1. Callie

    How true it is that infertility treatment is a string of huge buildups and then agonizing waits.

    I’m sorry to hear that Sir Lupron is taking its toll. I must admit – Lupron and I were not friends. My symptoms were less physical – more of the emotional crazy-woman ilk. The upside is now people at work are just a little afraid of me, so they don’t come bother me as much. There is that. Seriously, though, I hope your rash clears up and things are a little smoother from here.

  2. Callie

    Me again!

    For some reason, wordpress isn’t attaching my link…

    http://www.roadrise.wordpress.com

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s